# SDR A6WA2013081641140

- Difficulty date: August 9, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER CORE COWL HAS CRACK ON INBD EDGE NEAR FWD HINGE.  REPAIR CRACK IAW EA 15-2013-350, TASK 71-12-01-300-826, AOL SRS 118.
